# SDR RAAA00E9010

- Difficulty date: April 8, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 44,970 hours, 22,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Exit Identifier, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND EMERGENCY EXIT ID LIGHT AT ROW 12 AB FAILS TEST.  REPLACED BATTERY AND TESTED IAW RAA GMM.
